Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Pain in stomach, high temp, bad breath, vomiting, taken panadol, no improvement. Advise?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2004
Answered : 537 Questions
Hi there,
My 3 year old has a bad pain in the stomach, high temp and very bad breath. Have been told by doctor to administer panadol over the next 48 hours, but 24 hours after that advice, he does not seem to be improving. He is drinking water, but not eating much at all. Has vomitted a couple of times, but not continuously. Should I be concerned, or seek further advice, or wait for the next 24 hours (after the initial advice of panadol)? Is there anything else I should look for?
Posted Sun, 29 Apr 2012 in Child Health
Answered by Dr. Sujeet N Charugulla 11 minutes later
Hello and thanks for your query.

I shall make an effort to provide you with good professional recommendations specific to your questions.

Panadol is paracetamol, which is a safe NSAID (Non steroidal anti-inflammatory drug) drug covering his pain and fever. But, I see that vomiting in your child associated with bad breath is saying me much more.

Firstly, if there is no grave infection considering your child's short history, the most common situations in that age group are due to constipation and milk intolerance. If he is constipated, he would need an abdominal examination to check his bowel sounds and other things. If intolerant to milk etc - it would need again a doctor's check for any ensuing inflammation or subsequent minor infection.

Any case, I suggest you to get him evaluated with Pediatrician first in person for the best results. Unable to eat also adds to the plethora of the constipated symptoms. And he might need further medications if so.

Let me know if I have missed out any other concern in your question.

Yet again, I duly appreciate your query to me, I do hope that you have found something useful to help you. Please accept my answer in case you do not have further queries.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Pediatrician

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor